# SDR ASAA2016050116612

- Difficulty date: May 1, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 10,003 hours, 3,275 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Apu Inlet Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVIEW OF APU TREND DATA SHOWS THAT THE CT5 ATP TEMPERATURE IS BELOW 593 BUT THE TRENDS HAVE NOT RETURNED TO THE PREVIOUS LEVELS.  ACFT GROUNDED.  REPLACED APU INLET TEMP SENSOR REF AMM 49-61-31/401.  INSTALLATION TEST GOOD AT THIS TIME.
